# SDR CALA2018012200296

- Difficulty date: January 22, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N2138U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62649
- Aircraft time: 1,744 hours, 188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A CHECK,  FOUND THE EMERGENCY LIGHT LENS CRACKED.   REPLACED THE LENS IAW AMM 33-51-05.
